# SDR QXEA2020021700103

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00658
- Aircraft time: 7,949 hours, 4,787 cycles
- System (JASC): 5241 · Galley Doors
- Part: Lever
- Condition: Binding
- Location: Galley Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD GALLEY SERVICE DOOR R1 ARMING LEVER IS DIFFICULT TO MOVE EXTREMELY STIFF. REMOVED FROM SERVICE. VERIFIED R1 ARMING LEVER ARMED AND DISARMED AS REQUIRED. NO STIFFNESS NOTED. NO DEFECTS FOUND. ARMING LEVER MOVES SMOOTHLY. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
